# SDR CA040113006

- Difficulty date: January 7, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 29,066 hours
- Engine: Pwa PT6T3
- System (JASC): 6710 · Main Rotor Control
- Part: Bolt
- Part number: AN17415
- Condition: Sheared
- Location: Damper Arm
- Component: Damper Arm, Bell
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) HELISKI OPERATION. PILOT REPORTED BAD VIBRATION IN TURNS AND CONTROLLABILITY CONCERNS, ALSO IN TURNS. RETURNED TO BASE IMMEDIATELY. SHEARED BOLT FOUND WHERE MAIN ROTOR HYDRAULIC DAMPER CONTROL ARM ATTACHES TO STABILIZER BAR CONTROL TUBE ROD END. BOLT WAS CORRODED WITH EVIDENCE OF BEING LOOSE. ALSO BLACK ON NUT AND WASHER. NO OTHER DAMAGE FOUND. ATTACHMENT HARDWARE REPLACED WITH NEW AND AIRCRAFT RETURNED TO SERVICE.
